to participate download our app

Jan 9
15:51
Ladies please help.. I’m a couple days from my break week and I’m still not cramping like I normally do. I heard this could be a sign you’re pregnant. I was taking antibiotics this month 💊💊💊💤💤💤💤💤💤💤💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊⏱
 
5
Jan 9
15:57
Sometimes you cramp sometimes you don’t. I wouldn’t worry about it. Cramping is also a sign of pregnancy so don’t read too much into it. What antibiotic were you on? I think it’s only Rifadin/Rifapin that effects the pill, but I’m not 100%.
 
Jan 9
15:59
I was on azithromycin, my pharmacist told me it may affect bc
 
Jan 9
15:59
Rifampin**
 
Jan 9
16:00
{cweLRU2dp}
1
Jan 9
16:03
Unless you are on rifampicin like antibiotics then your protection will not be compromised, the only thing that could cause your pills protection to be comprised while taking antibiotics is if they cause you to vomit or have severe diarrhoea (nausea and diarrhoea are common side effects of most antibiotics). The cramps you usually experience coming up to your withdrawal bleed are caused by side effects of the pill, but the side effects of the pill can come and go and will not necessarily stay the same
 

to write your comment download our app